# SDR ASAA0946248

- Difficulty date: July 25, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 37,596 hours, 20,597 cycles
- System (JASC): 5200 · Doors
- Part: Stop Fitting
- Part number: 5007945238
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LWR BEAM ON DOOR CRACKED.  STOP DRILLED LWR BEAM PER SRM.
